# SDR ASAA2015053111926

- Difficulty date: May 31, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 31,381 hours, 9,773 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78273000, FOUND NR 2 ENGINE SN 894-475, MAINTENANCE MSG 75-20802 T25 SIGNALS DISAGREE, SHORT TERM FAULT.  MUST BE CORRECTED WITHIN 50 FLIGHT HOURS.  ACFT GROUNDED.  REF FIM TASK 75-33 TASK 805, EEC BITE TEST GOOD, VERIFIED FAULT MSG 75-20802 NO LONGER PRESENT IN THE LAST 4 FLT LEGS.
